Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 
 

 

Sign sequences and decomposition numbers


Authors: Kai Meng Tan and Wei Hao Teo
Journal: Trans. Amer. Math. Soc. 365 (2013), 6385-6401
MSC (2010): Primary 17B37, 20C08, 20C30, 20G43
DOI: https://doi.org/10.1090/S0002-9947-2013-05860-6
Published electronically: August 19, 2013
MathSciNet review: 3105756
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a closed formula for the $ v$-decomposition numbers
$ d_{\lambda \mu }(v)$ arising from the canonical basis of the Fock space representation of $ U_v(\widehat {\mathfrak{sl}}_e)$, where the partition $ \lambda $ is obtained from $ \mu $ by moving some nodes in its Young diagram, all of which have the same $ e$-residue. We also show that when these $ v$-decomposition numbers are evaluated at $ v=1$, we obtain the corresponding decomposition numbers for the Schur algebras and symmetric groups.


References [Enhancements On Off] (What's this?)

  • 1. J. Chuang, H. Miyachi, K. M. Tan, `Row and column removal in the $ q$-deformed Fock space', J. Algebra 254 (84-91), 2002. MR 1927432 (2003h:17018)
  • 2. J. Chuang, H. Miyachi, K. M. Tan, `Kleshchev's decomposition numbers and branching coefficients in the Fock space', Trans. Amer. Math. Soc. 360 (1179-1191), 2008. MR 2357693 (2009h:17012)
  • 3. R. Dipper, G. D. James, `The $ q$-Schur algebra', Proc. London Math. Soc. (3) 59 (23-50), 1989. MR 997250 (90g:16026)
  • 4. G. D. James, `The decomposition matrices for $ \mathrm {GL}_n(q)$ for $ n \leq 10$', Proc. London Math. Soc. (3) 60 (225-265), 1990. MR 1031453 (91c:20024)
  • 5. A. Mathas, Iwahori-Hecke algebras and Schur algebras of the symmetric group, Providence, RI, American Mathematical Society, 1999. MR 1711316 (2001g:20006)
  • 6. A. Kleshchev, `On decomposition numbers and branching coefficients for symmetric and special linear groups', Proc. London. Math. Soc. (3) 75 (497-558), 1997. MR 1466660 (98g:20026)
  • 7. B. Leclerc, `Symmetric functions and the Fock space', Symmetric functions 2001: surveys of developments and perspectives (153-177), NATO Sci. II Math. Phys. Chem. 74, Kluwer Acad. Publ., Dordrecht, 2002. MR 2059362 (2005g:05151)
  • 8. B. Leclerc, J.-Y. Thibon, `Canonical bases of $ q$-deformed Fock spaces', Internat. Math. Res. Notices 1996 (447-456), 1996. MR 1399410 (97h:17023)
  • 9. M. Varagnolo, E. Vasserot, `On the decomposition matrices of the quantized Schur algebra', Duke Math. J. 100 (267-297), 1999. MR 1722955 (2001c:17029)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 17B37, 20C08, 20C30, 20G43

Retrieve articles in all journals with MSC (2010): 17B37, 20C08, 20C30, 20G43


Additional Information

Kai Meng Tan
Affiliation: Department of Mathematics, National University of Singapore, Block S17, 10 Lower Kent Ridge Road, Singapore 119076
Email: tankm@nus.edu.sg

Wei Hao Teo
Affiliation: Department of Mathematics, National University of Singapore, Block S17, 10 Lower Kent Ridge Road, Singapore 119076
Email: tweihao@dso.org.sg

DOI: https://doi.org/10.1090/S0002-9947-2013-05860-6
Received by editor(s): January 27, 2012
Received by editor(s) in revised form: April 11, 2012
Published electronically: August 19, 2013
Additional Notes: This research was supported by MOE Academic Research Fund R-146-000-135-112. The authors thank Joseph Chuang for many helpful discussions resulting in this article.
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society